# SDR CA130318007

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT IN CRUISE, THE LT ENGINE REDUCED POWER APPROXIMATELY 10 PERCENT, FROM A N1 SPEED, 90.6 PERCENT TO 80.6 PERCENT.  NO ENGINE WARNING LIGHTS ILLUMINATED.  AFTER A FEW MINUTES THE ENGINE RESUMED POWER BY ITSELF. TROUBLESHOOTING IS ON-GOING.
